# SDR V0XD20160909160

- Difficulty date: September 2, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319961
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR MIDCAP CORRODED.  REMOVED, LOCATED, DRILLED, AND INSTALLED NEW SERVICE DOOR MIDCAP IAW SRM 51-71-00, 51-42-06, AND 51-42-21.
